# SDR AALA980149

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BOTTOM OF TOP FLANGE OF FLOORBOARD STA 1110, LBL 27 TO LBL 30.  REMOVED CORROSION ON BOTTOM SIDE OF FLOORBOARD STA 1110 LBL 27 TO LBL 30 PER SRM 51-10-6.  CUT AND REMOVED SECTION OF FLOORBOARD HAT WAS BEYOND LIMITS, ALODINED AND PRIMED AREA.  INSTALLED DOUBLER PER SRM 53-10-8.  TST:  56,192 HOURS.  CYCLES:  34,665. (X)
